The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Journal of Noncommutative Geometry


Full-Text PDF (257 KB) | Metadata | Table of Contents | JNCG summary
Volume 9, Issue 4, 2015, pp. 1155–1173
DOI: 10.4171/JNCG/219

Published online: 2016-01-06

Action de Hopf sur les opérateurs de Hecke modulaires tordus

Abhishek Banerjee[1]

(1) Indian Institute of Science, Bangalore, India

Let $\Gamma \subseteq SL_2(\mathbb Z)$ be a principal congruence subgroup. For each $\sigma \in SL_2(\mathbb Z)$, we introduce the collection $\mathcal A_\sigma (\Gamma)$ of modular Hecke operators twisted by $\sigma$. Then, $\mathcal A_\sigma(\Gamma)$ is a right $\mathcal A (\Gamma)$-module, where $\mathcal A (\Gamma)$ is the modular Hecke algebra introduced by Connes and Moscovici. Using the action of a Hopf algebra $\mathfrak{h}_0$ on $\mathcal A_\sigma (\Gamma)$, we define reduced Rankin–Cohen brackets on $\mathcal A_\sigma (\Gamma)$. Moreover $\mathcal A_\sigma (\Gamma)$ carries an action of $\mathcal H_1$, where $\mathcal H_1$ is the Hopf algebra of foliations of codimension 1. Finally, we consider operators between the levels $\mathcal A_\sigma (\Gamma)$, ${\sigma\in SL_2(\mathbb Z)}$. We show that the action of these operators can be expressed in terms of a Hopf algebra $\mathfrak{h}_{\mathbb Z}$.

Keywords: Modular Hecke algebras, Rankin–Cohen brackets, Hopf actions

Banerjee Abhishek: Action de Hopf sur les opérateurs de Hecke modulaires tordus. J. Noncommut. Geom. 9 (2015), 1155-1173. doi: 10.4171/JNCG/219